You are here:--Do some meds cause drop in BP?
Do some meds cause drop in BP? 2011-06-09T13:05:03+00:00

Self Help Recovery from Addictions Forums Anxiety Disorders Do some meds cause drop in BP?

Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Post count: 12

    I’ve been having some dizzy spells and almost collapsing. My diet is in check. So if it’s hypoglycemia, it’s somehow beating my diet. Had an MRI taken to rule out possible brain issues. Dr. said there was no problem, no infarctions old or new. He suggested maybe I had sleep apnea and wasn’t resting properly.

    While I check out the sleep centers and see what they can do for me, I’ve also checked online. I see that some sites have meds such as SAddiction to RehabilitationI’s and benzos as possible medicine that drops blood pressure. When too low, this can cause the same dizziness symptoms. I’ve had them even after taking a valium to ward off a possible attack during any of my speeches and they don’t always work. I feel calmer when they happen, but they still happen.

    Anyone else have experience with BP issues? Not going high but low? Caffeine is suppose to raise BP but I always thought it was a trigger for panic attacks etc. I cut caffeine out of my diet long long ago.

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.



Share
Tweet
Pin
+1
Share
0 Shares